# SDR 22AA200900006

- Difficulty date: July 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES FROM UNIDENTIFIABLE SOURCE ON FLIGHT.  MADE EMERGENCY LANDING.  INSPECTED AIR RECIRCULATION FAN IAW MM 21-05-01, FAULTS FOUND.  INSPECTED E/E/ EQUIPMENT COOLING FANS EXHAUST FAN, NO FAULTS NOTED.  ACCOMPLISHED MAINT PROCEDURES FOR FUMES IN COCKPIT IAW MM 21-00-01, NO FUMES OR SMOKE NOTED.  RAN BOTH PACK WITH APU BLEED AND ENGINE BLEEDS, NO FAULTS NOTED.  SUSPECT FUMES ORIGINATED FROM HASMAT MATERIAL ON BOARD.  ITEMS REMOVED FROM ACFT.  ACFT NORMAL FOR SERVICE.  (K)
